# SDR VTZA97015

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41045
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Rmu
- Part number: 7012100811
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 6590 - IAD-RDU - DURING TAXI, EXPERIENCED A FAILURE OF THE NR 1 RMU SCREEN.  SCREEN WENT BLANK.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED NR 1 RADIO MANAGEMENT UNIT AND PERFORMED FUNCTIONAL CHECK OF THE SYSTEM.  FUNCTIONAL CHECK PROVED GOOD.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
